# SDR CBR2006F00010

- Difficulty date: July 14, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N288DH
- Make and model: Dhav DHC8106
- Aircraft serial: 317
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- TAKEOFF WARNING HORN AT 50 PERCENT TRQ, WITH 15 DEGREE FLAP.  CHECK TAKEOFF WARNING HORN SWITCHED 3151, S3,S4, S6 AND S7 IAW MM.  PERFORMED ENGINE RUN IAW MM.  COULD NOT DUPLICATE.  OPS CHECK GOOD.  (K)
